# SDR CA100716001

- Difficulty date: July 15, 2010
- Submitted: January 4, 2011
- Operation: Air carrier
- Make and model: Cessna 550
- Aircraft time: 8,298 hours
- Engine: Pwa JT15D4
- System (JASC): 7250 · Turbine Section
- Part: Bearing
- Part number: 310164801
- Condition: Failed
- Location: Turbine Section
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ENGINEERING TECHNICAL REPORT ETR JT15D-015 NR 3 LP TURBINE BEARING HEAVILY WORN AND CAGE WAS BROKEN IN TWO PLACES (EXCESSIVE RADIAL MOVEMENT IN THE LP TURBINE PACK).  ROLLERS FELL OUT OF THE BEARING CAGE WHEN THE BEARING WAS REMOVED.
